Equi-distribution of values for the third and the fifth Painlevé transcendents

Shun Shimomura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show equi-distribution properties of values for the third and the fifth Painlevé transcendents in a sectorial domain. For our purpose we define a characteristic function of sectorial domain type by employing value distribution theory in a half plane. Some special cases admit analogues of Borel exceptional values. Similar results are obtained for modified versions of these Painlevé transcendents, which are of infinite growth order.

Original languageEnglish
Pages (from-to)89-109
Number of pages21
JournalNagoya Mathematical Journal
Volume192
Publication statusPublished - 2008 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this